# SDR ASOA201000640

- Difficulty date: April 26, 2010
- Submitted: April 30, 2010
- Operation: Air carrier
- Aircraft: N707EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10057
- Aircraft time: 19,201 hours, 13,168 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 581-684
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON RT LONGITUDINAL FLOORBEAM AT RBL9.0 BETWEEN FS581.00 & 684.00.  CORROSION ON FLOORBEAM AT RBL9 BETWEEN FS581.00 & 684.00.  REMOVED IAW SRM 51-21-06. UT THICKNESS TEST REF NDTM 51-20-004. THICKNESS READINGS RANGED .059-.124" IN BLEND.  DAMAGE AT FS581.00 OUT OF LIMITS IAW SRM 53-31-43-101-001-A01. SPLICE REPAIR DUE; TRANSFERED WORK 7105725/76.  DAMAGE AT FS684.00 WITHIN LIMITS IAW SRM 53-31-43-101-001-A01. RESTORED FINISH IAW A023 OD SRM 51-21-16-001-001-A01.
